| Model Number |
980 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the oxygen (o2) sensor on a 980 ventilator experienced a failure.There was no patient involvement at the time of the reported event.The service engineer (se) inspected the device and verified the reported issue.The se replaced to o2 sensor.The se performed calibrations and extended self-testing on the device and all tests passed.